# SDR REXA2014010300105

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 15,639 hours, 15,002 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE, TOILET CAUTION MESSAGE.  OPERATIONS CHECKED LAVATORY SMOKE DETECTION SYS IAW 26-16-00 AMM.  OPERATIONS CHECKED NORMAL.  INSPECTED LAVATORY FIRE EXTINGUISHER NO DISCHARGE, INSPECTED LAVATORY TRASH BIN NO FIRE NOTED.  OK FOR SERVICE.
